Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite four-generated simple lattices contain all finite lattices


Authors: Werner Poguntke and Ivan Rival
Journal: Proc. Amer. Math. Soc. 55 (1976), 22-24
DOI: https://doi.org/10.1090/S0002-9939-1976-0392717-9
MathSciNet review: 0392717
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Every finite lattice is embeddable in a finite, four-generated, simple lattice.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0392717-9
Article copyright: © Copyright 1976 American Mathematical Society